# SDR AALA202405075166

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,446 hours, 24,707 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LOWERING LANDING GEAR, GOT THREE GREEN LIGHTS AND THREE RED LIGHTS (ON FWD INSTMENT PANEL). (ALL SIX LIGHTS ILLUMINATED). OVERHEAD PANEL SHOWED THREE GREEN LIGHTS.  (OPEN).
